# SDR QXEA0101419

- Difficulty date: August 29, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 32,449 hours, 38,243 cycles
- Engine: Rroyce SPEY55515P
- Engine time: 25,710 hours, 32,211 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 2WB19042
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, E, A

## Discrepancy

BIL - ENROUTE FROM BIL TO SEA THE NR 2 FIRE WARNING SOUNDED AND LIGHT UP. PERFORMED ENGINE FIRE CHECK LIST, SHUTING DOWN NR 2 ENGINE. AFTER PULLING THE FIRE CONTROL GUARD THE FIRE LIGHT WENT OUT. FIRED NR 2 FIRE BOTTLE. DIVERTED TO GEG AND LANDED WITHOUT INCIDENT. CHECKED NR 2 ENGINE FOR FIRE DAMAGE OR LEAKING FLUIDS. NON NOTED. REPLACED FIRE LOOP SECTION. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
